# SDR 99ZZZX1278

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800HH
- Make and model: Bell 222
- Aircraft serial: 47054
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6035571
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT POWER.  REMOVED AND REPLACED.
